Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Have abnormal period, nausea, back pain, cramps, headache and dizziness. Pregnancy test negative. Cause?

hi i was under diane 35 due to polyovarian cysts though i have already stopped taking the medication. lastly my period did not come as normal, the first day it was jus spotting and the days following there was nothing much. i have been getting nausea , when i stand for sometime my back hurts and at times i have cramps and getting headaches and dizzy at times, did a pregnancy test it turned negative, my hcg level on serum is below 1. kindly assist what could be the problem? thank you
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Poly Cystic Ovarian Syndrome ( P C O D or s) develops dysfunctional uterine bleeding , amenorrhea, scanty menstruation .
It also causes alteration in F S H/ L H ratio.
Elevation in level of androgen.
The scanty menstruation is due to pcos.
Cramps , dizziness, headache, nausea , backache all are due to tension develops by pcos.
This stress or tension develops hyperacidity and this is the root cause of your illness.
Why you stopped cyproterone acttate 35 ( diane 35) , I don't understand.
Please consult a Gynaecologist and get his opinion.
physician will help you in stomach problems.
Conservative treatment is effective in pcos.
Good luck.
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor